University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Numerical Bifurcation of Hamiltonian Relative Periodic Orbits

Wulff, C and Schilder, F (2009) Numerical Bifurcation of Hamiltonian Relative Periodic Orbits SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS, 8 (3). pp. 931-966.

[img]
Preview
Text
numBifrporev.pdf - ["content_typename_UNSPECIFIED" not defined]
Available under License : See the attached licence file.

Download (475kB) | Preview
[img]
Preview
PDF (licence)
SRI_deposit_agreement.pdf
Available under License : See the attached licence file.

Download (33kB) | Preview
Item Type: Article
Divisions : Faculty of Engineering and Physical Sciences > Mathematics
Authors :
AuthorsEmailORCID
Wulff, CUNSPECIFIEDUNSPECIFIED
Schilder, FUNSPECIFIEDUNSPECIFIED
Date : 1 January 2009
Identification Number : 10.1137/080733267
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Applied, Physics, Mathematical, Mathematics, Physics, MATHEMATICS, APPLIED, PHYSICS, MATHEMATICAL, numerical bifurcation analysis, symmetric Hamiltonian systems, relative periodic orbits, CONTINUATION, EQUILIBRIA, PERSISTENCE, SYMMETRY, SYSTEMS
Related URLs :
Additional Information : Copyright 2009 Society for Industrial and Applied Mathematics
Depositing User : Symplectic Elements
Date Deposited : 18 Nov 2014 09:42
Last Modified : 17 Jan 2015 14:48
URI: http://epubs.surrey.ac.uk/id/eprint/806400

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800